# SDR AU980331

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O235H2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229164
- Condition: Separated
- Location: Carburetor
- Component: Facet, MA3PA
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR ACCELERATOR PUMP DISCHARGE TUBE SEPARATED AND FELL INTO THE AIRBOX.
